# SDR WX0A2022030974025

- Difficulty date: March 8, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N334NV
- Make and model: Airbus A319-111
- Aircraft serial: 2831
- Aircraft time: 45,083 hours, 35,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 847115
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ESPU BATTERY 12WL FAILED CAP CHECK. / R&R ESPU BATTERY PACK IAW AMM 33-51-389 PB 401 CONF 00. OPS CHECK GOOD."
